MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L

KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L
Model Number NTO1510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2024.Subsequently, the patient underwent a revision surgery on (b)(6) 2026, due to polyethylene (pe) liner breakage.
 
Additional Manufacturer Narrative
The investigation related to this event is ongoing.At this time, the available information is insufficient to determine a definitive root cause or whether the device contributed to the reported event.A supplemental mdr will be submitted to fda upon completion of the investigation and when additional information becomes available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b6, d9, g3, h3, h6.The complaint could be confirmed since the affected device was returned.After a thorough investigation (returned device, device history review record, complaint history review), it appears that the failure is primarily related to an initial intra-prosthetic conflict leading to implant breakage.However, the underlying cause of this conflict could not be determined with certainty.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.

Brand Name
TOUCH - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key25099741
Report Number3024706750-2026-00037
Device Sequence Number12019703
Product Code SFA
UDI-Device Identifier07640181160068
UDI-Public07640181160068
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNTO1510
Device Catalogue NumberNTO1510
Device Lot NumberX6717
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale